Open Access
November, 1984 Asymptotic Normality, Strong Mixing and Spectral Density Estimates
M. Rosenblatt
Ann. Probab. 12(4): 1167-1180 (November, 1984). DOI: 10.1214/aop/1176993146


Asymptotic normality is proven for spectral density estimates assuming strong mixing and a limited number of moment conditions for the process analyzed. The result holds for a large class of processes that are not linear and does not require the existence of all moments.


Download Citation

M. Rosenblatt. "Asymptotic Normality, Strong Mixing and Spectral Density Estimates." Ann. Probab. 12 (4) 1167 - 1180, November, 1984.


Published: November, 1984
First available in Project Euclid: 19 April 2007

zbMATH: 0545.62058
MathSciNet: MR757774
Digital Object Identifier: 10.1214/aop/1176993146

Primary: 60F05
Secondary: 62M15

Keywords: asymptotic normality , Cumulants , nonlinear functions of Gaussian processes , spectral density estimates , Strong mixing

Rights: Copyright © 1984 Institute of Mathematical Statistics

Vol.12 • No. 4 • November, 1984
Back to Top